# SDR USAA2013072300006

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 42,922 hours, 15,721 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1856
- Condition: Low
- Location: R4 Door Assist
- Part time: 38,863 hours, 20,448 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R4 DOOR EMERGENCY CYLINDER TO PROPER PRESSURE IAW AMM 52-10-00-614-001A.
